# SDR USAA2010090391907

- Difficulty date: August 28, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N533AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24515
- Aircraft time: 61,335 hours, 38,374 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C263203
- Part serial: 870
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q2 CHECK - AREA OF HEAVY WEAR ON LEFT OUTBOARD FLAP, INBOARD LEADING EDGE SKIN AT EXTREME INBOARD END.  REPAIRED LEFT OUTBOARD FLAP, INBOARD LEADING EDGE SKIN AT EXTREME INBOARD END IAW B737-300 SRM 57-53-010.
